English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Turbulence in a three-dimensional deflagration model for type Ia supernovae - I. Scaling properties

MPS-Authors
/persons/resource/persons4730

Röpke,  F. K.
Stellar Astrophysics, MPI for Astrophysics, Max Planck Society;

/persons/resource/persons4742

Hillebrandt,  W.
Stellar Astrophysics, MPI for Astrophysics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Ciaraldi-Schoolmann, F., Schmidt, W., Niemeyer, J. C., Röpke, F. K., & Hillebrandt, W. (2009). Turbulence in a three-dimensional deflagration model for type Ia supernovae - I. Scaling properties. The Astrophysical Journal, 696(2), 1491-1497. doi:10.1088/0004-637X/696/2/1491.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-A318-3
Abstract
There is no abstract available